Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 39, NWS Milwaukee, WI

June 12, 201310 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2013, 6:52 PM CDT for 10 counties in Wisconsin. It was in force for 53 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2013, 6:52 PM CDT (23:52 UTC)
Expired
Jun 12, 2013, 7:45 PM CDT
In force
53 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, WI, Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 6:57 PM CDTTSTM WND GST 44Nws Milwaukee/Sullivan, WIWIND GUST MEASURED AT THE NWS MKX OFFICE.
Jun 12, 6:59 PM CDTTSTM WND DMG2 Ssw Nws Sullivan/Milw, WI1 FOOT DIAMETER TREE BRANCH SNAPPED ALONG HARDSCRABBLE ROAD.
Jun 12, 7:00 PM CDTTSTM WND DMGPewaukee, WICOUPLE TREES BLOWN DOWN IN VILLAGE OF PEWAUKEE AND TREE DEBRIS BROUGHT DOWN A POWER LINE IN EAGLE. LIGHTNING STRUCK CLOSE TO A HOUSE IN GENESEE.
Jun 12, 7:00 PM CDTHAIL 0.5Milton, WI
Jun 12, 7:15 PM CDTTSTM WND DMGBrookfield, WILARGE TREE FELL ON A CHURCH. ROOF DAMAGED.
Jun 12, 7:15 PM CDTTSTM WND GST 46Cedarburg, WICDRBR
Jun 12, 7:24 PM CDTTSTM WND GST 46Milwaukee Timmerman Air, WIKMWC 26 KNOTS SUSTAINED GUSTING TO 40 KNOTS...DIALED IN MANUALLY.
Jun 12, 7:34 PM CDTTSTM WND GST 553 Nw Milwaukee, WIWASHINGTON PARK AREA, HWY 41 AND WASHINGTON BLVD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:49 PM CDTTornado Watch PDSSPC9 hr
Jun 12, 4:00 PM CDTSevere Thunderstorm Watch PDSSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WUUS53 KMKX 122352
SVRMKX
WIC027-055-059-079-089-101-105-127-131-133-130045-
/O.NEW.KMKX.SV.W.0039.130612T2352Z-130613T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
652 PM CDT WED JUN 12 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  RACINE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
  WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 745 PM CDT

* AT 647 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM THERESA TO SLINGER TO MERTON TO PALMYRA TO
  DOWNTOWN JANESVILLE...AND MOVING SOUTHEAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WAUKESHA AIRPORT AND WEST BEND AROUND 700 PM CDT.
  WEST BEND AIRPORT AND POTTER LAKE AROUND 705 PM CDT.
  NEWBURG AND MILWAUKEE COUNTY ZOO AROUND 710 PM CDT.
  GLENDALE AND BURLINGTON AIRPORT AROUND 715 PM CDT.
  SAUKVILLE AND FRANKLIN AROUND 720 PM CDT.
  PORT WASHINGTON AND MILWAUKEE INTERNATIONAL AIRPORT AROUND 725 PM
  CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE TROY
CENTER...RICHMOND...MILLARD...JOHNSTOWN CENTER...EMERALD GROVE...
AVALON...TIBBETS...BEAR VALLEY...ABELLS CORNERS AND GERMANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4265 8781 4249 8781 4249 8862 4274 8918
      4295 8874 4319 8853 4335 8846 4359 8847
      4357 8840 4354 8840 4355 8832 4341 8785
      4326 8791 4318 8788 4312 8789 4308 8786
      4301 8789 4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 2352Z 297DEG 39KT 4350 8833 4330 8824
          4313 8830 4286 8853 4271 8895

HAIL...1.00IN
WIND...60MPH

$$

WOOD
4 follow-up statements
585 
WWUS53 KMKX 130004
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
704 PM CDT WED JUN 12 2013

WIC027-130014-
/O.CAN.KMKX.SV.W.0039.000000T0000Z-130613T0045Z/
DODGE WI-
704 PM CDT WED JUN 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4265 8781 4249 8781 4249 8862 4273 8909
      4292 8868 4314 8847 4330 8837 4355 8832
      4341 8785 4326 8791 4308 8786 4301 8789
      4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 0004Z 296DEG 36KT 4347 8817 4326 8814
          4309 8820 4282 8843 4268 8885

$$

WIC055-059-079-089-101-105-127-131-133-130045-
/O.CON.KMKX.SV.W.0039.000000T0000Z-130613T0045Z/
MILWAUKEE WI-OZAUKEE WI-RACINE WI-JEFFERSON WI-WAUKESHA WI-
WALWORTH WI-ROCK WI-KENOSHA WI-WASHINGTON WI-
704 PM CDT WED JUN 12 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
KENOSHA...NORTHEASTERN ROCK...WALWORTH...WAUKESHA...SOUTHEASTERN
JEFFERSON...RACINE...SOUTHERN OZAUKEE AND MILWAUKEE COUNTIES UNTIL
745 PM CDT...

AT 701 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM KEWASKUM TO JACKSON TO PEWAUKEE TO EAST TROY TO 7
MILES EAST OF DOWNTOWN JANESVILLE...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  POTTER LAKE AND MUKWONAGO AROUND 710 PM CDT.
  NEWBURG AND MILWAUKEE COUNTY ZOO AROUND 715 PM CDT.
  WIND LAKE AND WEST ALLIS AROUND 720 PM CDT.
  SAUKVILLE AND GLENDALE AROUND 725 PM CDT.
  PORT WASHINGTON AND MILWAUKEE HOAN BRIDGE AROUND 730 PM CDT.
  UNION GROVE AND SOUTH MILWAUKEE AROUND 735 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE TIBBETS...ABELLS CORNERS...
GERMANTOWN...ALLENS GROVE...MILWAUKEE CO ZOO...DELAVAN...HONEY
CREEK...STATE FAIR PARK...MILLER PARK AND WATERFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4265 8781 4249 8781 4249 8862 4273 8909
      4292 8868 4314 8847 4330 8837 4355 8832
      4341 8785 4326 8791 4308 8786 4301 8789
      4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 0004Z 296DEG 36KT 4347 8817 4326 8814
          4309 8820 4282 8843 4268 8885

HAIL...1.00IN
WIND...60MPH

$$

MEB
468 
WWUS53 KMKX 130014
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 PM CDT WED JUN 12 2013

WIC055-105-130024-
/O.CAN.KMKX.SV.W.0039.000000T0000Z-130613T0045Z/
JEFFERSON WI-ROCK WI-
714 PM CDT WED JUN 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK AND
SOUTHEASTERN JEFFERSON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4265 8781 4249 8781 4249 8862 4258 8878
      4273 8878 4285 8854 4310 8832 4328 8824
      4350 8820 4341 8785 4326 8791 4315 8788
      4312 8789 4309 8786 4301 8789 4296 8784
      4286 8783 4278 8774
TIME...MOT...LOC 0014Z 296DEG 36KT 4342 8804 4321 8802
          4304 8808 4278 8835 4260 8873

$$

WIC059-079-089-101-127-131-133-130045-
/O.CON.KMKX.SV.W.0039.000000T0000Z-130613T0045Z/
MILWAUKEE WI-OZAUKEE WI-RACINE WI-WAUKESHA WI-WALWORTH WI-KENOSHA WI-
WASHINGTON WI-
714 PM CDT WED JUN 12 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WASHINGTON...KENOSHA...WALWORTH...WAUKESHA...RACINE...SOUTHERN
OZAUKEE AND MILWAUKEE COUNTIES UNTIL 745 PM CDT...

AT 711 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEWBURG TO MEQUON TO BROOKFIELD TO EAST TROY TO
DARIEN...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GLENDALE AND WEST ALLIS AROUND 720 PM CDT.
  PORT WASHINGTON AND BURLINGTON AIRPORT AROUND 725 PM CDT.
  FRANKLIN AND MILWAUKEE HOAN BRIDGE AROUND 730 PM CDT.
  SOUTH MILWAUKEE AND PELL LAKE AROUND 735 PM CDT.
  UNION GROVE AND POWERS LAKE AROUND 740 PM CDT.
  STURTEVANT AND PADDOCK LAKE AROUND 745 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HONEY CREEK...STATE FAIR
PARK...MILLER PARK...GLENDALE...SPRING PRAIRIE...SPRINGFIELD...
FONTANA...MITCHELL PARK DOMES...UW-MILWAUKEE AND WATERFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4265 8781 4249 8781 4249 8862 4258 8878
      4273 8878 4285 8854 4310 8832 4328 8824
      4350 8820 4341 8785 4326 8791 4315 8788
      4312 8789 4309 8786 4301 8789 4296 8784
      4286 8783 4278 8774
TIME...MOT...LOC 0014Z 296DEG 36KT 4342 8804 4321 8802
          4304 8808 4278 8835 4260 8873

HAIL...1.00IN
WIND...60MPH

$$

MEB
061 
WWUS53 KMKX 130026
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
726 PM CDT WED JUN 12 2013

WIC131-130036-
/O.CAN.KMKX.SV.W.0039.000000T0000Z-130613T0045Z/
WASHINGTON WI-
726 PM CDT WED JUN 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4265 8781 4249 8781 4249 8862 4263 8878
      4284 8840 4305 8817 4319 8807 4336 8806
      4337 8804 4346 8804 4341 8785 4326 8791
      4315 8788 4312 8789 4309 8786 4301 8789
      4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 0026Z 296DEG 36KT 4335 8781 4308 8782
          4294 8795 4270 8823 4255 8859

$$

WIC059-079-089-101-127-133-130045-
/O.CON.KMKX.SV.W.0039.000000T0000Z-130613T0045Z/
MILWAUKEE WI-OZAUKEE WI-RACINE WI-WAUKESHA WI-WALWORTH WI-KENOSHA WI-
726 PM CDT WED JUN 12 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...
WALWORTH...SOUTHEASTERN WAUKESHA...RACINE...SOUTHERN OZAUKEE AND
MILWAUKEE COUNTIES UNTIL 745 PM CDT...

AT 725 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM PORT WASHINGTON TO UW-MILWAUKEE CAMPUS TO
GREENDALE TO BROWNS LAKE TO WALWORTH...AND MOVING SOUTHEAST AT 40
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  UNION GROVE AND SOUTH MILWAUKEE AROUND 735 PM CDT.
  PADDOCK LAKE AND SILVER LAKE AROUND 740 PM CDT.
  STURTEVANT AND RACINE BATTEN AIRPORT AROUND 745 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SLADES CORNERS...
KANSASVILLE...CALEDONIA...NEW MUNSTER...FRANKSVILLE...BASSETT...
SALEM...NORTH BAY...BRISTOL AND ELMWOOD PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4265 8781 4249 8781 4249 8862 4263 8878
      4284 8840 4305 8817 4319 8807 4336 8806
      4337 8804 4346 8804 4341 8785 4326 8791
      4315 8788 4312 8789 4309 8786 4301 8789
      4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 0026Z 296DEG 36KT 4335 8781 4308 8782
          4294 8795 4270 8823 4255 8859

HAIL...<.75IN
WIND...60MPH

$$

MEB
983 
WWUS53 KMKX 130037
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
737 PM CDT WED JUN 12 2013

WIC059-079-089-101-127-133-130048-
/O.EXP.KMKX.SV.W.0039.000000T0000Z-130613T0045Z/
MILWAUKEE WI-OZAUKEE WI-RACINE WI-WAUKESHA WI-WALWORTH WI-KENOSHA WI-
737 PM CDT WED JUN 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA...WALWORTH...
SOUTHEASTERN WAUKESHA...RACINE...SOUTHERN OZAUKEE AND MILWAUKEE
COUNTIES WILL EXPIRE AT 745 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4265 8781 4249 8781 4249 8862 4263 8878
      4284 8840 4305 8817 4319 8807 4336 8806
      4337 8804 4346 8804 4341 8785 4326 8791
      4315 8788 4312 8789 4309 8786 4301 8789
      4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 0038Z 296DEG 36KT 4329 8766 4302 8767
          4288 8780 4265 8809 4250 8845

$$

MEB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:35 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 12, 3:35 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT WED JUN 12 2013

.VERY SHORT TERM...TONIGHT AND THURSDAY.

HAVE SEEN QUITE A BIT OF CONVECTIVE DEVELOPMENT OVER THE LAST
HOUR...AND EXPECTING THIS TREND TO CONTINUE THROUGH LATE AFTERNOON.
STILL CONCERNED ABOUT THE POTENTIAL FOR SEVERE WEATHER...WITH LATEST
SEVERE WEATHER PARAMETERS INDICATING THE BEST CHANCE WILL BE MAINLY
SOUTHWEST OF A WISCONSIN DELLS TO BURLINGTON LINE. A TORNADO WATCH
IS THUS IN EFFECT FOR SOUTHWEST PORTIONS OF THE FORECAST AREA.

A MORE STABLE AIRMASS FARTHER NORTHEAST...PARTICULARLY DUE TO WINDS
OFF OF LAKE MICHIGAN...WILL LIKELY DAMPEN THE SEVERE THREAT. THERE
IS A DECENT AMOUNT OF ELEVATED INSTABILITY TOWARD THE NORTHWEST
THOUGH...WITH ABOUT 50-60 KNOTS OF 0-6 KM BULK SHEAR. STRONG TO
SEVERE STORMS ARE THUS NOT OUT OF THE QUESTION ELSEWHERE ACROSS THE
FORECAST AREA. PLENTY OF MOISTURE TO WORK WITH AS WELL ACROSS THE
AREA...WITH PRECIPITABLE WATER VALUES PUSHING 2 INCHES. THIS COULD
RESULT IN PRETTY HEAVY RAINFALL FOR SOME LOCATIONS.

SHOWERS AND STORMS SHOULD WIND DOWN BY LATE EVENING...WITH PLEASANT
WEATHER EXPECTED UNDER HIGH PRESSURE THURSDAY.

.SHORT TERM...THURSDAY NIGHT THROUGH SATURDAY.

LARGE AREA OF RIDGING WILL AFFECT SOUTHERN WI THURSDAY NIGHT INTO
FRIDAY WITH QUIET CONDITIONS AND COOLER TEMPERATURES BY THE LAKE DUE
TO ONSHORE BREEZES.  MID-LEVEL RIDGING FLATTENS FRIDAY NIGHT AND
EARLY SATURDAY AS WEAKENING SHORT WAVE MOVES ACROSS THE NORTHERN
PLAINS INTO THE UPPER MIDWEST.  NAM MOST AGGRESSIVE WITH EWD
MOVEMENT OF SHORT WAVE FRIDAY NIGHT WHILE GFS AND ECMWF A BIT
SLOWER.  WILL AVOID NAM SOLUTION AT THIS POINT BUT BUMP UP POPS TO
LIKELY IN WRN CWA AS OTHER SHORT TERM GUIDANCE IN AGREEMENT IN
CARRYING DEEPER MOISTURE AND WEAK LOW LEVEL JET ACROSS ERN IOWA INTO
SOUTHWEST WI BY 12Z SAT.  WEAKENING MCS LIKELY TO AFFECT CWA
SATURDAY MRNG WITH LINGERING CHANCE FOR CONVECTION INTO THE AFTN.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY.

UPPER LOW WILL BE MEANDERING ACROSS UPPER MIDWEST EARLY IN THE
PERIOD SO NEED TO INCLUDE SMALL POPS INTO MONDAY.  BEST CHANCE
SHOULD BE SUN NIGHT INTO MONDAY WHEN REMAINS OF UPPER LOW MOVE
THROUGH WRN GTLAKES.  HIGH PRESSURE THEN BUILDS IN EARLY NEXT WEEK.
LAST SEVERAL MEDIUM RANGE RUNS INDICATE RIDGING WILL BE MORE
PRONOUNCED ON TUESDAY AND WEDNESDAY...RETARDING EWD MOVEMENT OF
WESTERN CONUS TROUGH AND ASSOCIATED SHORT WAVES.

&&

.AVIATION /00Z TAFS/...STARTING TO SEE A GOOD AMOUNT OF CONVECTIVE
DEVELOPMENT IN THE AREA AND STILL EXPECTING WIDESPREAD SHOWERS THIS
AFTERNOON AND EVENING...WITH A THREAT FOR SEVERE STORMS. THE BEST
CHANCE FOR SEVERE WEATHER LOOKS TO BE FOR AREAS SOUTHWEST OF
MADISON...BUT THINK THERE IS STILL ENOUGH ELEVATED INSTABILITY AND
SHEAR FOR POTENTIAL STRONG TO SEVERE STORMS ACROSS SOUTHERN
WISCONSIN. CONVECTION SHOULD WIND DOWN BY LATE EVENING...WITH DRY
WEATHER EXPECTED OVERNIGHT AND TOMORROW AS HIGH PRESSURE MOVES IN.

PREVAILING VFR EXPECTED INTO LATE AFTERNOON...WITH LOWER VSBYS
POSSIBLE IN MODERATE TO HEAVY RAINFALL LATER TODAY. COULD SEE
BRIEFLY LOWER CIGS BEHIND EXITING LOW PRESSURE THIS EVENING...BUT
SHOULD SEE A RETURN TO VFR OVERNIGHT AS DRIER AIR MOVES IN.

&&

.MARINE....NORTH WINDS ON THE BACK SIDE OF DEPARTING LOW PRESSURE
WILL BECOME GUSTY LATE THIS EVENING. WINDS WILL EVENTUALLY EASE A BIT
BY MID MORNING THURSDAY. ADDITIONALLY..THE PERSISTENT ALONG SHORE
FETCH WILL LIKELY BUILD SOME HIGHER WAVES. A SMALL CRAFT ADVISORY
HAS THUS BEEN ISSUED FROM NORTH POINT LIGHT SOUTHWARD EFFECTIVE
MIDNIGHT TONIGHT TO MID MORNING THURSDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVY LMZ645-646 FROM 05Z/13 TO 14Z/13.

&&

.CONFIDENCE...
TONIGHT AND THURSDAY...MEDIUM TO HIGH.
THURSDAY NIGHT AND FRIDAY...HIGH.
FRIDAY NIGHT AND SATURDAY...LOW TO MEDIUM.
SATURDAY NIGHT THROUGH MONDAY...LOW TO MEDIUM.
MONDAY NIGHT THROUGH WEDNESDAY...MEDIUM TO HIGH.

VERY SHORT TERM AND AVIATION/MARINE...DDV
SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Jun 12, 2:29 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 PM CDT WED JUN 12 2013

WIZ046-047-051-052-056>060-062>072-131845-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
229 PM CDT WED JUN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING.
THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS.

THE MAIN CONCERN IS FOR DAMAGING WINDS AND LARGE HAIL. THERE IS A
CHANCE FOR TORNADOES...ESPECIALLY NEAR THE ILLINOIS BORDER.

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA ISSUED A TORNADO
WATCH UNTIL 9 PM FOR THE AREA ROUGHLY SOUTH OF A LINE FROM BARABOO
TO MADISON TO JEFFERSON TO LAKE GENEVA. THIS TORNADO WATCH HAS BEEN
DESIGNATED AS A PARTICULARLY DANGEROUS SITUATION BY THE STORM
PREDICTION CENTER.

HEAVY RAINFALL CAUSING PONDING OF WATER AND MINOR STREET FLOODING IS
ALSO EXPECTED DUE TO THE POSSIBILITY OF 1 TO 2 INCHES OF RAIN WITH
THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER THE WEEKEND AND INTO
MONDAY AS LOW PRESSURE MOVES ACROSS SOUTH CENTRAL CANADA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS AFTERNOON AND EVENING.

LMZ643>646-131845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
229 PM CDT WED JUN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND EVENING AS
LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS. THERE IS A MODERATE
RISK OF SEVERE THUNDERSTORMS SOUTH OF WIND POINT. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS FROM PORT WASHINGTON SOUTH TO WIND
POINT. THE MAIN CONCERN IS FOR DAMAGING WINDS AND LARGE HAIL.

WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA TONIGHT DUE TO BRISK
NORTHEAST WINDS AND INCREASING WAVES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NORTH WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA INTO
THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS OVER THE WEEKEND AND INTO
MONDAY AS LOW PRESSURE MOVES ACROSS SOUTH CENTRAL CANADA.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Jun 12, 6:24 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
624 PM CDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             WILLIAMS BAY            42.58N 88.54W
06/12/2013  E0.88 INCH       WALWORTH           WI   LAW ENFORCEMENT

            NICKEL-SIZED HAIL REPORTED BY SECURITY AT GEORGE WILLIAMS
            COLLEGE.

&&

RMCMAHON
Local storm report, Jun 12, 6:28 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
628 PM CDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     BEAVER DAM              43.46N 88.84W
06/12/2013                   DODGE              WI   LAW ENFORCEMENT

            MULTIPLE TREES AND WIRES DOWN.

&&

ET
Local storm report, Jun 12, 6:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
630 PM CDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             1 ENE WILLIAMS BAY      42.58N 88.52W
06/12/2013  M1.00 INCH       WALWORTH           WI   AMATEUR RADIO

&&

SM
Local storm report, Jun 12, 6:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
640 PM CDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     WATERTOWN               43.19N 88.72W
06/12/2013                   JEFFERSON          WI   TRAINED SPOTTER

            POWER LINE DOWN DUE TO FALLEN TREE. ESTIMATED WIND GUSTS
            60 MPH.

&&

ET
Local storm report, Jun 12, 6:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
649 PM CDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HEAVY RAIN       4 W JUNEAU              43.41N 88.78W
06/12/2013  M1.46 INCH       DODGE              WI   TRAINED SPOTTER

            HEAVY RAINFALL IN 30 MINUTE PERIOD. ALSO 6 INCH TREE
            BRANCHES BLOWN DOWN.

&&

ET
Local storm report, Jun 12, 6:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
650 PM CDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HEAVY RAIN       3 W SOUTH BEAVER DAM    43.44N 88.95W
06/12/2013  M1.22 INCH       DODGE              WI   AMATEUR RADIO

            HEAVY RAINFALL IN 45 MINUTES.

&&

ET

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 3:08 PM CDTSmall Craft AdvisoryMKX24 hr
Jun 12, 4:21 PM CDTAreal Flood AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 5 more4 hr
Jun 12, 4:44 PM CDTTornado WarningMKXIowa46 min
Jun 12, 4:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk46 min
Jun 12, 5:30 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake60 min
Jun 12, 5:56 PM CDTAreal Flood AdvisoryMKXDane, Green, Jefferson, Kenosha, Lafayette, Milwaukee and 6 more3 hr
Jun 12, 6:02 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Green, Jefferson, Rock and 3 more58 min
Jun 12, 6:07 PM CDTSevere Thunderstorm WarningMKXWalworth38 min
Jun 12, 6:52 PM CDTSpecial Marine WarningMKX113 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.